# SDR HNAA2016051100143

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 67,912 hours, 76,014 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 7G980
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE WARING LIGHT ILLUMINATED INFLIGHT.  OIL PRESSURE SHOWS IN GREEN ARC ON GAUGE.  ALL OTHER ENGINE PARAMETERS ARE NORMAL.  INSPECTED NO LEAKS NOTED.  R & R NR 2 LOW OIL PRESSURE SWITCH IAW-8MM 79-36-01.  SERVICED WITH 1 QT OF OIL RAN ENGINE FOR 5 MINS AT POWER OPS AND LEAK CHECK GOOD, SWITCH, PN 8D1437.
